Approximation of absolutely continuous invariant ...

Description

Citation

Title Approximation of absolutely continuous invariant measures for Markov switching position dependent random maps
Author(s) Shafiqul Islam, Pawel G{\'o}ra, Abraham Boyarsky
Journal International Journal of Pure and Applied Mathematics
Date 2005
Volume 25
Issue 1
Start page 51
End page 78

Using APA 6th Edition citation style.

[Page generation failure. The bibliography processor requires a browser with Javascript enabled.]

Times viewed: 188

Adding this citation to "My List" will allow you to export this citation in other styles.